On minimizing the maximum eigenvalue of a symmetric matrix

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)256-268
JournalSIAM Journal on Matrix Analysis and Applications
Volume9
Issue number2
StatePublished - Apr 1988

Cite this

On minimizing the maximum eigenvalue of a symmetric matrix. / Overton, Michael.

In: SIAM Journal on Matrix Analysis and Applications, Vol. 9, No. 2, 04.1988, p. 256-268.

Research output: Contribution to journalArticle

@article{d0c8dccf9b3348889392c32aeee43713,
title = "On minimizing the maximum eigenvalue of a symmetric matrix",
author = "Michael Overton",
year = "1988",
month = "4",
language = "English",
volume = "9",
pages = "256--268",
journal = "SIAM Journal on Matrix Analysis and Applications",
issn = "0895-4798",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "2",

}

TY - JOUR

T1 - On minimizing the maximum eigenvalue of a symmetric matrix

AU - Overton, Michael

PY - 1988/4

Y1 - 1988/4

M3 - Article

VL - 9

SP - 256

EP - 268

JO - SIAM Journal on Matrix Analysis and Applications

JF - SIAM Journal on Matrix Analysis and Applications

SN - 0895-4798

IS - 2

ER -